Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[GK+06]  Strongly uniform bounds from semi-constructive proofs

GerKoh:04a (Article)
Author(s)Gerhardy, Philipp and Kohlenbach, Ulrich
Title« Strongly uniform bounds from semi-constructive proofs »
JournalAnn. Pure Appl. Logic
Volume141
Page(s)89-107
Year2006

BibTeX code
@article{GerKoh:04a,
  author = {Gerhardy, Philipp and Kohlenbach, Ulrich},
  volume = 141,
  title = {{S}trongly uniform bounds from semi-constructive proofs},
  journal = {Ann. Pure Appl. Logic},
  pages = {89-107},
  year = {2006},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!